RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1991, Volume 187, Pages 40–52 (Mi znsl4861)  

Continious limit for hermitian matrix model $\Phi^6$

A. R. Its, A. V. Kitaev


Abstract: Double scaling limit of hermitian matrix model $\Phi^6$ to the first Painlevé equation ($\mathbb{P}_1$) and the next higher equation in $\mathbb{P}_1$ hierarchy ($\mathbb{P}_1^2$) is studied. In the first case is proved to obtain the desired limit the contour of integration must be modified. In the second case is shown that the limit exists without any modification.

Full text: PDF file (512 kB)

English version:
Journal of Mathematical Sciences, 1995, 73:4, 436–445

Bibliographic databases:

UDC: 517.957

Citation: A. R. Its, A. V. Kitaev, “Continious limit for hermitian matrix model $\Phi^6$”, Differential geometry, Lie groups and mechanics. Part 12, Zap. Nauchn. Sem. LOMI, 187, Nauka, St. Petersburg, 1991, 40–52; J. Math. Sci., 73:4 (1995), 436–445

Citation in format AMSBIB
\Bibitem{ItsKit91}
\by A.~R.~Its, A.~V.~Kitaev
\paper Continious limit for hermitian matrix model $\Phi^6$
\inbook Differential geometry, Lie groups and mechanics. Part~12
\serial Zap. Nauchn. Sem. LOMI
\yr 1991
\vol 187
\pages 40--52
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1111903}
\zmath{https://zbmath.org/?q=an:0834.34004|0746.34005}
\transl
\jour J. Math. Sci.
\yr 1995
\vol 73
\issue 4
\pages 436--445
\crossref{https://doi.org/10.1007/BF02364566}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4861
  • http://mi.mathnet.ru/eng/znsl/v187/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:64
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020